American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 165 found      Go to page: 1 2 3 4 5 > >>

[31] Manuel D. Contreras, Santiago Díaz-Madrigal, María J. Martín and Dragan Vukotić. Holomorphic self-maps of the disk intertwining two linear fractional maps. Contemporary Mathematics 561 (2012) 199-227.
Book volume table of contents   
View Article: PDF

[32] Carlos Cabrera and Peter Makienko. On decomposable rational maps. Conform. Geom. Dyn. 15 (2011) 210-218. MR 2869014.
Abstract, references, and article information   
View Article: PDF

[33] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information   
View Article: PDF

[34] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF

[35] Alexandre Eremenko and Sebastian van Strien. Rational maps with real multipliers. Trans. Amer. Math. Soc. 363 (2011) 6453-6463. MR 2833563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jianming Chang and Lawrence Zalcman. Normality and repelling periodic points. Trans. Amer. Math. Soc. 363 (2011) 5721-5744. MR 2817406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Rich Stankewitz and Hiroki Sumi. Dynamical properties and structure of Julia sets of postcritically bounded polynomial semigroups. Trans. Amer. Math. Soc. 363 (2011) 5293-5319. MR 2813416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] P. J. Rippon and G. M. Stallard. Slow escaping points of meromorphic functions. Trans. Amer. Math. Soc. 363 (2011) 4171-4201. MR 2792984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. J. Rippon and G. M. Stallard. Boundaries of escaping Fatou components. Proc. Amer. Math. Soc. 139 (2011) 2807-2820. MR 2801622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[42] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Araceli Bonifant, Jan Kiwi and John Milnor. Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”. Conform. Geom. Dyn. 14 (2010) 190-193. MR 2670510.
Abstract, references, and article information   
View Article: PDF

[45] Araceli Bonifant, Jan Kiwi and John Milnor. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010) 68-112. MR 2600536.
Abstract, references, and article information   
View Article: PDF

[46] Volker Mayer and Mariusz Urbanski. Thermodynamical formalism and multifractal analysis for meromorphic functions of finite order. Memoirs of the AMS 203 (2010) MR 2590263.
Book volume table of contents   

[47] Lasse Rempe and Gwyneth M. Stallard. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010) 1657-1665. MR 2587450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gaven Martin and Kirsi Peltonen. Stoïlow factorization for quasiregular mappings in all dimensions. Proc. Amer. Math. Soc. 138 (2010) 147-151. MR 2550179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Magnus Aspenberg. The dual nest for degenerate Yoccoz puzzles. Conform. Geom. Dyn. 13 (2009) 187-196. MR 2525102.
Abstract, references, and article information   
View Article: PDF

[50] Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke. Second angular derivatives and parabolic iteration in the unit disk. Trans. Amer. Math. Soc. 362 (2010) 357-388. MR 2550155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mariusz Urbanski. Geometric rigidity for class $\mathcal {S}$ of transcendental meromorphic functions whose Julia sets are Jordan curves. Proc. Amer. Math. Soc. 137 (2009) 3733-3739. MR 2529881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] D. Drasin. Regularity of growth and the class $\mathcal {S}$: Correction. Conform. Geom. Dyn. 12 (2008) 187-187. MR 2461510.
Abstract, references, and article information   
View Article: PDF

[56] Lasse Rempe. Hyperbolic dimension and radial Julia sets of transcendental functions. Proc. Amer. Math. Soc. 137 (2009) 1411-1420. MR 2465667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet. A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 4313-4320. MR 2431045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Adrian Jenkins. Further reductions of Poincaré-Dulac normal forms in ${\mathbf{C}}^{n+1}$. Proc. Amer. Math. Soc. 136 (2008) 1671-1680. MR 2373596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hendrik Schubert. Area of Fatou sets of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 1251-1259. MR 2367099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ariane M. Masuda and Michael E. Zieve. Rational functions with linear relations. Proc. Amer. Math. Soc. 136 (2008) 1403-1408. MR 2367113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 165 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia